# SDR CALA2023101103027

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 88,440 hours, 35,311 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN. - ENG 1 REF: AFTER T/O PWR WAS APPLIED ENG 1 DID NOT SPOOLAFTER REJECT WE GOT ENG1 STALL MSG. ENG1 SN V10192 (TSI= 10386), AHM CFDS MESSAGES SHOW ENG1 STALL FADEC 1B SHOWS FAULT PBPSTL AT CELL 10. REFERENCE  TSM  71-00-00-810-808A  STEP 4D 2(A) PERFORM (77-11-00) ALONG WITH VSV MECH/BLD VLV/LPC1 (75-32-42)   REF TSM BOROSCOPE INSPECTION OF HPC STAGES 3, 4, 5, 6, AND 7  IAW AMM 71-00-00-810-808-A FOR #1 ENGINE SURGE OR STALL CHECKS. 72-00-00-200-016 NO DEFECTS NOTED AT THIS TIME. WHQLM-EMC ARSHAD. 08OCT23. WORK PERFORMED REF TSM 71-00-00-810-808-A UP TO AND INCLUDING WORK PERFORMED REF TSM 71-00-00-810-808-A UP TO AND INCLUDING STEP 5. NO DESCREPANCIES FOUND AT THIS TIME. STEP 9(B). NO DESCREPANCIES FOUND AT THIS TIME. PERFORMED ENGINE #1 POWER ASSURANCE TEST AS PER AMM 71-00-00-710-013 WITH NO DEFECTS NOTED. ENGINE #1 RETURNED TO SERVICE AS PER TSM 71-00-00-810-808-A, STEP D. (10) (D)
